# SDR HEEA076971

- Difficulty date: October 30, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent
- Part number: AE89411M
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

HAD STRONG FUEL ODOR IN COCKPIT. FOUND A SMALL AMOUNT OF FUEL HAD SEEPED THROUGH THE RT EXTERNAL TANK VENT DUE TO HIGH FUEL LEVEL AND THE ATTITUDE OF THE AIRCRAFT.
